Journal article
(Original article)


Theorien der Entscheidung unter Unsicherheit


Publication Details
Author(s): Kähler J, Weber C
Publisher: Beck
Publication year: 2015
Volume: 44
Journal issue: 10
Pages range: 572-578
ISSN: 0340-1650
Language: German



How to cite
APA: Kähler, J., & Weber, C. (2015). Theorien der Entscheidung unter Unsicherheit. Wirtschaftswissenschaftliches Studium, 44(10), 572-578. https://dx.doi.org/10.15358/0340-1650-2015-10-572

MLA: Kähler, Jürgen, and Christoph Weber. "Theorien der Entscheidung unter Unsicherheit." Wirtschaftswissenschaftliches Studium 44.10 (2015): 572-578.

BibTeX: Download
Share link
Last updated on 2017-09-20 at 03:00
PDF downloaded successfully